Am I paranoid? Please Help!
So I took a plan b a day after me and by boyfriend had unprotected sex. It didn’t last long and he didn’t finish. Then 5 days after the plan b, I started bleeding and cramping a bit. I had to wear a pad since there was a lot of blood. There were even some clots and at times the toilet had blood in it too after I used it. It wasn’t light bleeding at all. It was like the first days of your period when it’s the heaviest flow. The bleeding and slight cramps lasted for about 3-5 days. And now I’m supposed to get my period. Like today. But I don’t have any pain or pms symptoms, etc. What’s weird is that when I try to suck in my stomach it feels sore and when I force myself to push my stomach out a bit, it’s also sore. I really don’t know if this has anything to do with that and I’m worried. I don’t know if I should be worried, or stressed. Either way I am. I’m really freaking out because I don’t want to be pregnant. Is this normal after plan b? Please help. Thank you